# SDR SWAA2022022137449

- Difficulty date: July 14, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE AT 661AB INBOARD WIGGLE PLATE CRACKED AT INBD RIVET. JUST OTBD OT SAIL TAIL. / REMOVED AND REPLACED WIGGLE PLATE RT WING T/E AT PANEL 661 AB JUST OTBD OF SAIL TAIL IAW SRM 51-40-02-0G-0
